I have been ill for 5 years now, my fatigue upset the revision for my A Levels, I was extremely ill though my first year of University, on steriods for my 2nd year and now in my third year I'm right back where I started!
I first went to the doctors because I was sleeping all the time and they found from a blood test that my ALT was very high. From this I underwent several other tests and they all found nothing. I was referred to a consultant where I had more bloods taken. These pointed to nothing other than high ALT. I had an ultrasound that showed nothing and was transferred to a different hospital to have a biopsy. I got stuck with a doctor who kept telling me I was fine when I was obviously extremely ill. I returned to my old consultant a year later having received no appointment from my new hospital. He said he was suprised to see me even standing with how ill my bloods showed that I was.
I was put straight in for a biopsy and the results showed mild inflammation, but nothing in line with how high my ALT was. It showed nothing else. As the doctors were desperate they put my on a high dose of prednisolone steroids in the hope that they would work and they did. I was diagnosed with Auto Immune Hepatitis even though my biopsy showed no auto immune antibodies and none of my 100s of blood tests have indicated this either. My liver enzymes returned to normal and I continued on the prednisolone for 1 year.
After coming off the steroids I also came off the pill (cilest) just to see if this would help. My ALT jumped back up to 215 in 2 weeks but then plateaued at 222. Went back on steroids but my bloods had dropped before this to 180. I came off the medication again as the doctors believed it was my pill after all. However my ALT jumped up to 413 in two weeks and then the following week to 630. High ALT, Fatigue and occasional abdominal pain are my only symptoms at the moment. I'm bound to be put back on the steroids in the next couple of weeks and I'm desperate to find out what is wrong as I believe my dignosis is incorrect.
Excuse such a long post but thought all the information might help- especially with anyone in the same situation as me! I also have lower back pain, bronchitis and heart arhythmia but don't think these will be linked.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?